work I still walk around like a zombie and suffer terrible insomnia. As stated before I have bad luck with SSRIs. My depression has worsened since starting Prozac. The DR doesn't want to take me off of it. Has anyone else had this bad of a time with this group of drugs? If so what did you switch to. Thanks for listening. pack2046
Hi there, it doesn't sound like this drug is the right one for you. I have been on many SSRI's and SNRI's and only 1 or 2 had that effect. I just started Prozac 2 weeks ago and it did not give me insomnia or zombie feelings at 20mgs. I am bumping up 40mgs and have been noticing the zombie effect a little so I am just going to titrate up to the higher dose more slowly and I am sure this side effect will go away.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2010 • 2 answers
Anyone taking imipramine & prozac together, any side effects? Should I have weaned off Prozac first?
Posted 12 Jun 2011 • 1 answer
Posted 12 Jun 2013 • 4 answers
I'm going on 5 weeks taking 10mg of prozac. I've had hardly any side effects up to this point. This?
Posted 24 Jun 2013 • 5 answers
Posted 20 Dec 2014 • 3 answers